# SDR CALA9801162

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED ON FINAL APPROACH TO IAH NO GREEN DOWN AND LOCKED INDICATIONS WERE ILLUMINATED FOR ALL THREE GEAR.  THE CHECKLIST WAS RUN DURING AN ABORTED APPROACH AND THE AIR/GROUND RELAY CIRCUIT BREAKER WAS FOUND POPPED. THE CIRCUIT BREAKER WAS RESET AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECKS OF LOGIC CIRCUITS IAW MM 32-09-20 AND ALL SYSTEMS CHECKED GOOD.
